# SDR SWAA2025082105658

- Difficulty date: August 18, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N8536Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63571
- Aircraft time: 27,258 hours, 13,695 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO EMERGENCY LIGHT BATTERY INOPERATIVE.   R & R BATTERY AT 20 ABC AND R & R BATTERY AT AFT GALLEY IAW AMM 33-51-06.
